DR. DOPING

Instructions

Logo DR. DOPING

Instructions / Instruction for use: Nurofen Long

I want this, give me price

Active substance Ibuprofen + Paracetamol

ATX code M01AE51 Ibuprofen in combination with other drugs

Pharmacological group

Analgesic combined (NSAIDs + analgesic non-narcotic) [NSAIDs - Propionic acid derivatives in combinations]

Analgesic combined (NSAIDs + analgesic non-narcotic) [Anilides in combinations]

Nosological classification (ICD-10)

G43 Migraine

The pain of migraine, Migraine, hemiplegic migraine, Migraine headache, A migraine attack, Continuous headache, hemicranias

J06 Acute upper respiratory infections of multiple and unspecified

Frequent colds viral diseases, Infections of the upper respiratory tract, Acute respiratory disease influenza character, for colds Pain, Acute colds,Cold, respiratory infection,Seasonal colds, Pain in infectious and inflammatory diseases of the upper respiratory tract, Bacterial infections of the upper respiratory tract, Bacterial respiratory infections, Viral disease of the respiratory tract, Viral respiratory tract infections, Inflammatory disease of the upper respiratory tract, Inflammation of the upper respiratory tract disease, Inflammation of the upper respiratory tract illness with difficult sputum, Inflammatory airway disease, Secondary infections with colds, Shortness of sputum in acute and chronic respiratory diseases, Upper respiratory tract infection, Infections of the upper respiratory tract, Respiratory Tract Infections, Infections of the respiratory tract and lungs, Infectious-inflammatory diseases of the upper respiratory tract, Infectious-inflammatory diseases of the upper respiratory tract and ENT-organs, Infectious-inflammatory diseases of the upper respiratory tract in children and adults, Infectious-inflammatory diseases of the upper respiratory tract, Infectious inflammation of the airways,respiratory infection, Qatar upper respiratory tract, Catarrh of the upper respiratory tract, Catarrhal disease of the upper respiratory tract, Catarrhal symptoms of the upper respiratory tract, Coughing with a cold, SARS, ARI, ARI with rhinitis phenomena, Acute respiratory infection, Acute infectious and inflammatory disease of the upper respiratory tract, Acute respiratory disease, Sore throat or nose, Respiratory viral infections, Respiratory diseases, Respiratory infections, Recurrent respiratory infections, Secondary infection with influenza, cold in the chest, Feverish condition with flu usitis, acute sinusitis, genyantritis, purulent sinusitis

J11 Influenza, virus not identified

Flu, Influenza in the early stages of the disease, Flu in children, cold in the chest, Begins flu-like condition, Acute disease parainfluenza, parainfluenza, parainfluenza state, influenza epidemics, The pains of the flu, Influenza

K08.8.0 * Painful toothache

Dentinal pain, Dentinal pains, Pain pulpitis, Anesthesia in dentistry, Pain syndromes in dental practice, Pain after removal of tartar, Pain when extracting a tooth, Toothache, Pain after dental interventions

M25.5 Pain in the joint

Arthralgia, Pain syndrome in musculo-articular diseases, Pain syndrome in osteoarthritis, Pain syndrome in osteoarthritis, Pain syndrome in acute inflammatory diseases of the musculoskeletal system, Pain syndrome in chronic inflammatory diseases of the musculoskeletal system, Pain in the joints, Soreness of the joints, Soreness of joints in severe physical exertion, Painful inflammatory joint damage, Painful conditions of the musculoskeletal system, Painful joint conditions, Painful traumatic affection of joints, Pain in the musculoskeletal system, Pain in Shoulder Joints, Pain in the joints, Joint pain, Joint pain with injuries, Musculoskeletal pain, Pain with osteoarthritis, Pain in the pathology of the joints, Pain in rheumatoid arthritis, Pain in chronic degenerative bone diseases, Pain in chronic degenerative joint diseases, Bone-joint pain, Joint pain, Arthritic pain of rheumatic origin, Articular pain syndrome, Joint pain, Rheumatic pain, Rheumatic pains

M35.3 Rheumatic polymyalgia

Pseudoarthritis rhizomelic, Rheumatic polymyalgia, Pain syndrome in rheumatic diseases, Muscle pain with rheumatism, Extra-articular rheumatism, Extra-articular rheumatic syndrome, Extra-articular rheumatic diseases, Extra-articular rheumatic soft tissue injury, Extra-articular forms of rheumatism, Rheumatic soft tissue injury, Rheumatism of soft tissues, Rheumatic diseases of soft tissues, Rheumatic diseases of periarticular soft tissues, Rheumatic affections of soft tissues, Rheumatic collagen diseases

M54 Dorsalgia

Pain in the back area, Pain in the spine, Back pain, Pain in different parts of the spine, Backache, Painful pain syndrome in the spine, Pain in the musculoskeletal system

M54.5 Pain below the back

Pain in the lower back, Lumbar pain, Lumbalia, Painful conditions of the spinal column, Back pain, Lower Back Pain Syndrome

M79.1 Myalgia

Myofascial pain syndromes ,Pain syndrome in musculo-articular diseases, Pain syndrome in chronic inflammatory diseases of the musculoskeletal system, Pain in the muscles, Tenderness of muscles, Muscular soreness in severe physical exertion, Painful conditions of the musculoskeletal system, Pain in the musculoskeletal system, Pain in the muscles, Pain at rest, Muscle aches, Muscle pain, Musculoskeletal pain, Myalgia, Muscle pain, Muscle pain at rest, Muscle pain, Muscular pain of non-rheumatic origin, Muscle pain of rheumatic origin, Acute muscle pain, Rheumatic pain, Rheumatic pains, Myofascial syndrome, Fibromyalgia

M79.2 Neurology and neuritis, unspecified

Pain syndrome with neuralgia, Brachialgia, Occipital and intercostal neuralgia, Neuralgia, Neuralgic pain, Neuralgia, Neuralgia of intercostal nerves,Neuralgia of the posterior tibial nerve, Neuritis, Neuritis traumatic, Neuritis, Neurological Pain Syndromes, Neurological contractures with spasms, Acute neuritis, Peripheral neuritis,Post-traumatic neuralgia,Severe pain of a neurogenic nature, Chronic neuritis, Essential neuralgia

N94.0 Pain in the middle of the menstrual cycle

Algomenorea, Painful menstruation, Menalgia, Pain in menstruation

N94.6 Dysmenorrhea Unspecified

Pain during menstruation, Functional disorders of the menstrual cycle, Menstrual cramps, Emmeniopathy, Pain during menstruation, Painful menstrual irregularities, algomenorrhea, algomenoreya, Pain smooth muscle spasm, Pain spasm of smooth muscles (renal and biliary colic, intestinal spasms, dysmenorrhea), Pain spasm of smooth muscles of internal organs (kidney and biliary colic, intestinal spasms, dysmenorrhea), Disalgomenoreya, dysmenorrhea, Dysmenorrhea (essential) (Exfoliative), menstrual disorder, menstruation painful, metrorrhagia, Violation of the menstrual cycle, Menstrual irregularities, Prolaktinzavisimoe menstrual disorders, Prolaktinzavisimoe menstrual dysfunction, Pain spasm of smooth muscles of internal organs, Spasmodic dysmenorrhea, Primary disalgomenoreya

R07.0 Sore throat

A sharp pain in the throat, Sore throat

R50.0 Fever with chills

High fever, Heat, Chills, elevated temperature, hyperthermia, Prolonged fever, Feverish syndrome, Fervescence, Increased body temperature in infectious and inflammatory diseases, fever Symptoms, febrile syndrome, Febrile state, Fever, Fever in infectious and inflammatory diseases, Fever with SARS, Fever with cold, Fever for colds, febrility, Feverish condition with flu, Feverish state in infectious and inflammatory diseases , Feverish state of infectious diseases and in the postoperative period, Feverish condition for colds, Febrile of different genesis, Feverish syndrome on the background of infectious diseases, Feverish syndrome in infectious and inflammatory diseases, Feverish syndrome with colds, Feverish syndrome of different genesis, Increased temperature for colds, Increased temperature at catarrhal and infectious and inflammatory diseases, Increased body temperature in cold, etc., Increased body temperature in cold and other infectious and inflammatory diseases, Increased body temperature in cold and other infectious and inflammatory diseases, Fever during pregnancy, Fever with thrombocytopenia, Febrile reaction in blood transfusion

R51 Headache

Pain in the head, Cephalgia, Pain with sinusitis, Pain in the back of the head, Painful headache, Headache of vasomotor genesis, Headache of vasomotor origin, Headache with vasomotor disorders, Headache, Neurological headache, Serial headache

R52.0 Acute pain

Acute pain syndrome, Acute pain syndrome with osteoarthritis, Acute pain syndrome of traumatic origin, Severe pain of a neurogenic nature, Severe pain, Pain syndrome at delivery

R52.9 Unspecified Pain

Pain after cholecystectomy, Pain shooting, Non-malignant pain, Obstetric and gynecological pain, Pain syndrome, Pain in the postoperative period, Pain in the postoperative period after orthopedic surgery, Pain of inflammatory genesis, Pain than cancer genesis, Pain syndrome after diagnostic procedures, Pain after surgery Diagnostic, Pain after surgery, Pain after orthopedic surgery, Pain after injuries, Pain after the removal of hemorrhoids, Pain at the non-rheumatic inflammation of nature, Pain in inflammatory lesions of the peripheral nervous system, Pain in diabetic neuropathy, Pain in acute inflammatory diseases of the musculoskeletal system, Pain when the tendon pathology, Pain smooth muscle spasm, Pain spasm of smooth muscles (renal and biliary colic, intestinal spasms, dysmenorrhea), Pain spasm of smooth muscles of internal organs, Pain spasm of smooth muscles of internal organs (kidney and biliary colic, intestinal spasms, dysmenorrhea), Pain in trauma syndrome, Pain with injuries and after surgical interventions, Pain in chronic inflammatory diseases of the musculoskeletal system, Pain with duodenal ulcer, Pain syndrome in gastric ulcer, Pain syndrome in gastric ulcer and duodenal ulcer, pain, Pain during menstruation, pain syndromes, painful condition, Painful foot fatigue, Sore gums when wearing dentures, Soreness of the cranial nerves exit points, Painful menstrual irregularities, Painful dressings, Painful muscle spasm, Painful teeth growth, Melosalgia, Pain in the area of the surgical wound, Pain in the postoperative period, Pain in the body, Pain after diagnostic procedures, Pain after orthopedic surgery, Pain after surgery, The pains of the flu, Pain in diabetic polyneuropathy, Pain for burns, Pain during sexual intercourse, Pain during diagnostic procedures, Pain during therapeutic procedures, for colds Pain, Pain in sinusitis, Pain in trauma, Pain traumatic, The pain in the postoperative period, Pain after diagnostic procedures, The pain after sclerotherapy, Pain after surgery, postoperative Pain, Pain postoperative and posttraumatic, posttraumatic pain, Pain when swallowing, Pain in infectious and inflammatory diseases of the upper respiratory tract, The pain of burns, The pain in traumatic muscle injury, Pain in trauma, The pain of tooth extraction, The pain of traumatic origin, Pain caused by spasm of smooth muscles, Expressed pain syndrome, Expressed pain syndrome, traumatic origin, Postoperative pain, Post-traumatic pain, Post-traumatic pain syndrome, Torpid pain, Traumatic pain, Traumatic pain, Mild pain, Moderately severe pain, Moderate pain, Polyarthralgia with polymyositis

Composition

Tablet, coated with a film membrane 1 tab.

active substances:

ibuprofen 200 mg

paracetamol 500 mg

auxiliary substances: croscarmellose sodium - 30 mg; MCC - 120 mg; silicon dioxide colloidal - 3 mg; magnesium stearate - 5 mg; stearic acid 4 mg

film shell: white (polyvinyl alcohol - 40%, titanium dioxide - 25%, macrogol - 20.2%, talc - 14.8%) - 13 mg; with pearlescent effect (polyvinyl alcohol - 47%, talc - 27%, macrogol - 13.3%, pearlescent pigment based on mica - 10% (titanium dioxide - 28%, potassium aluminosilicate (E555) - 72%), polysorbate - 2 , 7%), 7 mg

Description of dosage form

Tablets are capsular, biconvex, film-coated, from white to almost white with a pearlescent effect. On one side a symbol is removed.

pharmachologic effect

Pharmacological action - anti-inflammatory, antipyretic, analgesic.

Pharmacodynamics

Combined drug, the effect of which is due to its constituent components. It has a directed action against pain (anesthetic), antipyretic and anti-inflammatory action. Ibuprofen and paracetamol differ in the mechanism and site of action. As a result of their mutually reinforcing effect, a more pronounced decrease in pain sensitivity and an increase in antipyretic activity is achieved than individually.

Ibuprofen - a derivative of propionic acid from the group of NSAIDs, has an anti-inflammatory, anti-edematous, analgesic and antipyretic effect. The mechanism of action of ibuprofen is due to inhibition of the synthesis of PG mediators of pain, inflammation and hyperthermic reaction, through indiscriminate inhibition of COX-1 and COX-2 activity. An analgesic effect of ibuprofen is provided by its inhibitory action at the peripheral level. The antipyretic effect of ibuprofen is associated with a central inhibition of PG synthesis in the hypothalamus. Ibuprofen inhibits the migration of leukocytes to the focus of inflammation. In addition, ibuprofen reversibly inhibits platelet aggregation.

Paracetamol - analgesic non-narcotic agent, has analgesic, antipyretic and weak anti-inflammatory effect. Non-selectively blocks COX-2, mainly in the central nervous system. Paracetamol can also stimulate the activity of descending serotonin pathways, which leads to the arrest of transmission of a pain impulse in the spinal cord. At the peripheral level, paracetamol has a weakly expressed effect on COX-1 and COX-2.

The drug has a faster therapeutic effect and a more pronounced analgesic effect than ibuprofen and paracetamol separately. After taking 1 table. anesthetic effect is observed on average 15 minutes after taking the drug, a clinically significant analgesic effect is achieved 40 minutes after taking the drug and remains for 8 hours. After taking 2 tablets, an analgesic effect is noted on average 18 minutes after taking the drug, a clinically significant analgesic effect is achieved 45 minutes after taking the drug and is maintained for 9 hours.

Pharmacokinetics

Ibuprofen: absorption is high, quickly and almost completely absorbed from the digestive tract. Connection with blood plasma proteins - 90%. Slowly penetrates into the joint cavity, is retained in the synovial fluid, creating more concentrations in it than in the blood plasma. Detected in the blood plasma after 5 minutes after taking the drug on an empty stomach, Cmax in the blood plasma is reached after 1-2 hours. Simultaneous reception with food can reduce the concentration of ibuprofen in blood plasma and increase Tmax. The degree of absorption of ibuprofen is not dependent on food intake. It is metabolized in the liver. After absorption, about 60% of the pharmacologically inactive R-form is slowly transformed into an active S-form. T1 / 2 - 2 hours. It is excreted by the kidneys mainly in the form of metabolites (in unchanged form not more than 1%) and to a lesser extent - with bile in the form of metabolites. In elderly people, there are no significant differences in the pharmacokinetic profile of ibuprofen compared to younger people. There is evidence that ibuprofen is found in breast milk in small concentrations.

Paracetamol: absorption is high, quickly absorbed from the digestive tract. The association with blood plasma proteins is insignificant when taken at therapeutic doses; slightly increases with an overdose. Detected in the blood plasma after 5 minutes after taking the drug on an empty stomach, Cmax in the blood plasma is reached after 30-40 minutes after administration. Simultaneous reception with food can reduce the concentration of paracetamol in the blood plasma and increase Tmax. The degree of absorption of paracetamol is not dependent on food intake. Metabolised in the liver and excreted mainly in the form of glucuronides and sulfated conjugates with the formation of glutathione conjugates (about 10%). It is excreted by the kidneys. In the form of unchanged paracetamol, less than 5% of the dose taken is excreted. T1 / 2 - 3 hours Hydroxylated metabolite N-acetyl-p-benzoquinonimine, which is formed in small amounts in the liver and kidneys under the influence of mixed oxidases and is usually detoxified by binding to glutathione, can accumulate in case of paracetamol overdose and cause damage to liver tissue. In elderly people, there are no significant differences in the pharmacokinetic profile of paracetamol compared to younger people.

Bioavailability and pharmacokinetic indices of ibuprofen and paracetamol taken in the composition of this combined preparation do not change with single or repeated use.

Indications

backache;

joint pain;

muscular and rheumatic pain;

neuralgia;

headache;

migraine;

toothache;

painful menstruation;

a sore throat;

feverish condition;

cold and flu symptoms;

symptomatic treatment of pain, requiring a more pronounced analgesic effect than the effect of ibuprofen or paracetamol alone.

Contraindications

hypersensitivity to ibuprofen, paracetamol or other components of the drug;

simultaneous reception of other medications containing paracetamol;

complete or incomplete combination of bronchial asthma, recurrent nasal polyposis and paranasal sinuses and intolerance to acetylsalicylic acid or other NSAIDs (including in the anamnesis);

erosive and ulcerative diseases of the digestive tract (including gastric ulcer and duodenal ulcer, Crohn's disease, ulcerative colitis) or ulcerative bleeding in the active phase or in the anamnesis (2 or more confirmed episodes of peptic ulcer or ulcer bleeding);

bleeding or perforation of a gastrointestinal ulcer in an anamnesis, provoked by the use of NSAIDs;

severe hepatic insufficiency or liver disease in the active phase;

renal failure of severe severity (Cl creatinine <30 ml / min), confirmed hyperkalemia;

Decompensated heart failure;

period after aortocoronary shunting;

cerebrovascular or other bleeding;

hemophilia and other disorders of blood clotting (including hypocoagulation), hemorrhagic diathesis;

pregnancy (III trimester);

children under 12 years.

With caution: simultaneous intake of other NSAIDs; presence in the anamnesis of a single episode of peptic ulcer of stomach or ulcerous bleeding of the gastrointestinal tract; gastritis, enteritis, colitis, the presence of Helicobacter pylori infection, ulcerative colitis; bronchial asthma or allergic diseases in the stage of exacerbation or in an anamnesis (possibly the development of bronchospasm); systemic lupus erythematosus or mixed connective tissue disease (Sharpe's syndrome) (increased risk of aseptic meningitis); renal failure, incl. when dehydrated (Cl creatinine less than 30-60 ml / min); nephrotic syndrome; liver failure; frequent use of alcohol; arterial hypertension and / or heart failure, cerebrovascular disease; concurrent use of drugs that may increase the risk of ulcers or bleeding, in particular oral GCS (including prednisolone), anticoagulants (including warfarin), SSRIs (including citalopram, fluoxetine, paroxetine, sertraline ) or antiplatelet agents (including acetylsalicylic acid, clopidogrel); pregnancy I-II trimester, the period of breastfeeding; elderly age; cirrhosis of the liver with portal hypertension, hyperbilirubinemia; blood diseases of unclear etiology (leukopenia and anemia), hyperlipidemia, diabetes mellitus, peripheral arterial disease.

In the presence of conditions specified in this subsection, before using the drug should consult a doctor.

pregnancy and lactation

Data on the use of the drug during pregnancy are absent. Contraindicated use of the drug in the III trimester of pregnancy. NSAIDs can delay the onset and prolong delivery, and also increase bleeding in both the mother and the baby. To date, there has been no adverse effect of paracetamol in the recommended doses on the fetus. If possible, the use of the drug in I and II trimesters of pregnancy should be avoided. If you need to use the drug in I and II trimesters and during labor, you should carefully weigh the expected benefit of therapy for the mother and the potential risk to the fetus or child.

Ibuprofen and its metabolites in small amounts (0.0008% of the dose taken by the mother) penetrate into breast milk, there is no evidence of negative consequences for the health of the infant. Paracetamol is excreted in breast milk, but it has no clinically significant effect.

Side effects

The risk of side effects can be minimized if you take the drug with a short course, at the lowest effective dose needed to eliminate the symptoms.

In elderly people, there is an increased incidence of adverse reactions when NSAIDs are used, especially gastrointestinal bleeding and perforations, in some cases fatal.

Side effects are predominantly dose-dependent. In particular, the risk of developing gastrointestinal bleeding depends on the range of doses and duration of treatment.

The frequency of adverse reactions was estimated on the basis of the following criteria: very often (≥1 / 10); often (from ≥1 / 100 to <1/10); infrequently (from ≥1 / 1000 to <1/100); rarely (from ≥1 / 10,000 to <1/1000); very rarely (≤1 / 10,000); frequency is unknown (there is no data on frequency estimation).

On the part of the blood and lymphatic system: very rarely - hemopoiesis disorders (anemia, leukopenia, aplastic anemia, hemolytic anemia, thrombocytopenia, pancytopenia, agranulocytosis) *.

From the side of the immune system: infrequently - hypersensitivity reactions (nonspecific allergic reactions and anaphylactic reactions, respiratory tract reactions (bronchial asthma, including its aggravation, bronchospasm, dyspnea, dyspnea), skin reactions (itching, urticaria, purpura, Quincke's edema, less exfoliative and bullous dermatoses, including toxic epidermal necrolysis (Lyell's syndrome), Stevens-Johnson syndrome, erythema multiforme), allergic rhinitis, eosinophilia, very rarely severe hypersensitivity reactions nonspecific allergic reactions and anaphylactic reactions), including edema of the face, tongue and larynx, dyspnea, tachycardia, lowering blood pressure (anaphylaxis, Quincke's edema or severe anaphylactic shock).

From the nervous system: infrequently - a headache; very rarely - aseptic meningitis **.

From the cardiovascular system: the frequency is unknown - heart failure, peripheral edema, with prolonged use increased risk of thrombotic complications (eg, myocardial infarction), increased blood pressure.

From the respiratory system, chest and mediastinum: the frequency is unknown - bronchial asthma, incl. her exacerbation, bronchospasm, dyspnea.

From the gastrointestinal tract: infrequently - abdominal pain, nausea, dyspepsia (including heartburn, bloating); rarely - diarrhea, flatulence, constipation, vomiting; very rarely - peptic ulcer, perforation or gastrointestinal bleeding, melena, bloody vomiting, in some cases fatal, especially in elderly patients, ulcerative stomatitis, gastritis; frequency unknown - exacerbation of colitis and Crohn's disease.

From the liver and bile ducts: very rarely - violations of the liver (especially with prolonged use), increased activity of hepatic transaminases, hepatitis and jaundice.

From the side of the kidneys and urinary tract: very rarely - acute renal failure (compensated and decompensated), especially with prolonged use, in combination with increased urea concentration in the blood plasma and the appearance of edema, papillary necrosis, hematuria and proteinuria, nephritic syndrome, nephrotic syndrome, interstitial nephritis, cystitis.

From the skin and subcutaneous tissues: often - hyperhidrosis (intense sweating).

Laboratory indicators: often - increased levels of ALT, GGTP, increased plasma concentrations of creatinine and urea, liver function indicators outside the norm; infrequently - increased levels of AST, AF, KFK, lowering of Hb level, increase in platelet count.

If side effects occur, stop taking the medication and consult a doctor.

* The first symptoms of such disorders are fever, sore throat, superficial ulcers in the mouth, flu-like symptoms, severe weakness, nosebleeds and subcutaneous hemorrhages, bleeding and bruising of unknown origin.

** In patients with autoimmune disorders such as systemic lupus erythematosus, mixed connective tissue disease, single cases of aseptic meningitis have been observed during treatment with ibuprofen: stiff neck stiffness, headache, nausea, vomiting, fever and disorientation, confusion, depression, hallucinations.

Interaction

Paracetamol

Antiemetics: decrease in the rate of absorption of paracetamol when used simultaneously with metoclopramide or domperidone.

Anticoagulants: prolonged use of drugs containing paracetamol may enhance the effect of anticoagulants, in particular warfarin, and increase the risk of bleeding.

Kolestyramin: decrease in the rate of absorption of paracetamol when used simultaneously with colestyramine.

Ibuprofen

The simultaneous use of ibuprofen with the following drugs should be avoided

Acetylsalicylic acid: with the exception of low doses of acetylsalicylic acid (not more than 75 mg / day) prescribed by the doctor, as joint application may increase the risk of side effects. With simultaneous use, ibuprofen reduces the anti-inflammatory and antiplatelet effect of acetylsalicylic acid (possibly an increase in the incidence of acute coronary insufficiency in patients receiving small doses of acetylsalicylic acid as an antiplatelet agent after taking ibuprofen).

Other NSAIDs, in particular selective COX-2 inhibitors: simultaneous use of two or more drugs from the NSAID group should be avoided because of the possible increase in the risk of side effects.

Use with caution at the same time as the following drugs

Anticoagulants and thrombolytic drugs: NSAIDs can enhance the effect of anticoagulants, in particular, warfarin and thrombolytic drugs.

Antihypertensives (ACE inhibitors and ARA II) and diuretics: NSAIDs may reduce the effectiveness of drugs in these groups. In some patients with impaired renal function (eg patients with dehydration or elderly patients with impaired renal function) concomitant administration of ACE inhibitors or ARA II inhibitors and COX-inhibiting agents may lead to impaired renal function, including the development of acute renal failure (usually reversible). These interactions should be considered in patients taking coxibs concomitantly with ACE inhibitors or ARA II. In this regard, the joint use of the above tools should be administered with caution, especially elderly patients. It is necessary to prevent dehydration in patients, and also to consider the possibility of monitoring renal function after the initiation of such a combination treatment and periodically thereafter. Diuretics and ACE inhibitors can increase the nephrotoxicity of NSAIDs.

SCS: increased risk of gastrointestinal ulcers and gastrointestinal bleeding.

Antiaggregants and SSRIs: an increased risk of gastrointestinal bleeding.

Cardiac glycosides: simultaneous administration of NSAIDs and cardiac glycosides can lead to worsening of heart failure, a decrease in GFR, and an increase in the concentration of cardiac glycosides in blood plasma.

Lithium preparations: there are data on the probability of an increase in the concentration of lithium in blood plasma against the background of NSAIDs.

Methotrexate: There are data on the probability of increasing the concentration of methotrexate in the blood plasma when NSAIDs are applied.

Cyclosporine: increased risk of nephrotoxicity with simultaneous administration of NSAIDs and cyclosporine.

Mifepristone: NSAIDs should be started no earlier than 8-12 days after taking mifepristone, because NSAIDs may reduce the effectiveness of mifepristone.

Tacrolimus: with simultaneous administration of NSAIDs and tacrolimus, an increased risk of nephrotoxicity may occur.

Zidovudine: simultaneous use of NSAIDs and zidovudine may lead to an increase in hematotoxicity. There is evidence of an increased risk of hemarthrosis and hematoma in HIV-positive patients with hemophilia who received co-treatment with zidovudine and ibuprofen.

Antibiotics of the quinolone series: in patients receiving co-treatment with NSAIDs and quinolone antibiotics, an increased risk of seizures is possible.

Myelotoxic drugs increase the manifestation of hematotoxicity of the drug.

Caffeine increases the analgesic effect.

Dosing and Administration

Inside, only for short-term use.

Adults and children over 12 years of age: 1 table. up to 3 times a day, washed down with water. The interval between doses of the drug should be at least 6 hours. The maximum single dose: 2 table. (corresponding to 400 mg of ibuprofen, 1000 mg of paracetamol).

The maximum daily intake for adults: 6 tablets. (corresponding to 1200 mg of ibuprofen, 3000 mg of paracetamol). The maximum daily dose for children 12-18 years: 4 tab. (corresponding to 800 mg of ibuprofen, 2000 mg of paracetamol).

The duration of treatment is not more than 3 days. If the symptoms persist or worsen during 2-3 days, stop treatment and consult a doctor.

It is necessary to carefully read the instructions before taking the drug.

Overdose

Paracetamol

Symptoms: during the first 24 hours: pallor of the skin, nausea, vomiting, anorexia and abdominal pain. Damage to the liver can occur 12-48 hours after admission, so you need to see a doctor even if you have no symptoms. Possible disturbance of glucose metabolism and metabolic acidosis. In severe poisoning, liver failure may progress with complications such as encephalopathy, hemorrhage, hypoglycemia, cerebral edema and death. Acute renal failure with acute tubular necrosis (defined by pain in the lower back, hematuria and proteinuria) can develop even in the absence of severe liver damage. There are reports of heart rhythm disturbances and pancreatitis.

Treatment: immediate treatment with paracetamol overdose is necessary. Despite the lack of significant early symptoms, patients should be rushed to the hospital for immediate medical examination. Symptoms can be limited by nausea or vomiting and do not correspond to the severity of the overdose or the risk of organ damage. Damage to the liver can occur 12-48 hours after paracetamol enters the interior, so you need to see a doctor even if you have no symptoms. Treatment with activated charcoal should be considered if an excessive dose has been taken less than 1 hour ago. The concentration of paracetamol in the plasma should be measured after 4 hours or more after administration (earlier concentrations are unreliable). Treatment with N-acetylcysteine can be performed up to 24 hours after taking paracetamol, but the maximum protective effect is achieved about 8 hours after taking the drug. The effectiveness of the antidote gradually decreases after this time. If necessary, enter i / v N-acetylcysteine according to the established scheme of use. Outside the hospital, if there is no vomiting, you can apply methionine inside. Patients who have been treated with serious hepatic dysfunction within 24 hours after taking the drug, should be referred to a specialist for poisoning.

Additional information about specific patient groups. An increased risk of liver damage with paracetamol overdose is most likely in patients receiving long-term treatment with enzyme-inducing agents (such as carbamazepine, phenobarbitone, phenytoin, primidone, rifampicin and St. John's wort); patients who consume alcohol in quantities higher than those recommended; patients with glutathione depletion (eg with eating disorders, cystic fibrosis, HIV infection, cachexia, starvation).

Ibuprofen

In children, overdose symptoms may occur after taking a dose exceeding 400 mg / kg. In adults, the dose-dependent effect of an overdose is less pronounced. T1 / 2 of the drug with an overdose is 1.5-3 hours.

Symptoms: nausea, vomiting, pain in the epigastric region or less often - diarrhea, tinnitus, headache and gastrointestinal bleeding. In more severe cases, there are manifestations from the side of the central nervous system: drowsiness, rarely - excitation, convulsions, disorientation, coma. In cases of severe poisoning, metabolic acidosis and increased PV, renal failure, damage to liver tissue, decreased blood pressure, respiratory depression and cyanosis may develop. Patients with bronchial asthma may exacerbate this disease.

Treatment: symptomatic, with mandatory provision of airway patency, monitoring of ECG and basic indicators of vital activity, up to the normalization of the patient's condition. Recommended oral administration of activated charcoal or gastric lavage for 1 hour after taking a potentially toxic dose of ibuprofen. If ibuprofen has already been absorbed, an alkaline drink may be prescribed to excrete the acidic ibuprofen derivative by the kidneys, forced diuresis. Frequent or prolonged seizures should be quenched in / in the administration of diazepam or lorazepam. When bronchial asthma worsens, the use of bronchodilators is recommended.

special instructions

It is recommended to take the drug as short a course as possible and at the minimum effective dose necessary to eliminate symptoms.

In patients with bronchial asthma or allergic disease in the acute stage, as well as in patients with an anamnesis of bronchial asthma / allergic disease, the drug can provoke bronchospasm. The use of the drug in patients with systemic lupus erythematosus or a mixed disease of connective tissue is associated with an increased risk of developing aseptic meningitis.

During long-term treatment, control of the peripheral blood picture and the functional state of the liver and kidneys is necessary. When symptoms of gastropathy appear, careful monitoring including esophagogastroduodenoscopy, a general blood test (Hb determination), and a fecal occult blood test are shown. If it is necessary to determine 17-ketosteroids, the drug should be discontinued 48 hours before the test.

During the period of treatment, ethanol is not recommended.

Patients with renal insufficiency should consult with a doctor before using the drug, since there is a risk of impairment of the functional state of the kidneys.

Patients with hypertension, incl. in an anamnesis, and / or CHF, it is necessary to consult a doctor before using the drug, since the drug can cause fluid retention, increased blood pressure and swelling.

Information for women planning pregnancy: these drugs suppress COX and GH synthesis, affect ovulation, disrupting female reproductive function (reversible after withdrawal of treatment).

Influence on the ability to drive vehicles, mechanisms. If the recommended dosage regimen and timing of application is observed, the drug does not affect the ability to drive vehicles and mechanisms, as well as to engage in other potentially hazardous activities requiring increased concentration of attention and speed of psychomotor reactions.

Form of issue

Tablets, film-coated, 200 mg + 500 mg. By 4, 5, 6, 8, 10 or 12 of the table. in the blister (PVC / PVDC / aluminum). 1 or 2 bl. in a cardboard box.

Conditions of leave from pharmacies

Without recipe.

storage conditions

At a temperature of no higher than 25 ° C.

Keep out of the reach of children.

Shelf life

3 years.

Do not use after the expiry date printed on the package.

Someone from the Italy - just purchased the goods:
Svetinorm intensive course 180 capsules